# SDR MASA2011071103202

- Difficulty date: July 10, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,828 hours, 15,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX WORKING.  RE-SEATED PINS SP108, SP528, SP529 AND ADJUSTED HANDLE.
